# SDR DALA2025122209271

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 77,318 hours, 36,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD G ALLEY AREA (REFER TO AMDS CARD 5210-7089-RF STEP 36.)  PERFORMED TROUBLESHOOTING PROCEDURE AS PER 320 FAM TSM 33-51-00- 810-807-A AND PERFORMED CLEANING OF CONNECTOR 2870VC-A AS PERA320 FAM ESPM 20-55-10 PAGEBLOCK 0201 CONFIG 01. SEE INDIVIDUAL SIGN OFF BELOW ON ORNRC 68/100. RII INSPECTION COMPLETE 0062999 AE223QC JOB COMPLETE. (LP: 1358771)
